# SDR MZZA9739

- Difficulty date: March 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69742
- Make and model: Boeing 727224
- Aircraft serial: 22251
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Hyd Motor
- Part number: 99275890002
- Condition: Failed
- Location: Rt Te Flap
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: K, J

## Discrepancy

FLT 918 - GUM - LOST A SYSTEM HYD DURING DESCENT INTO GUAM FROM SAIPAN.  NO FLAP OR GEAR OR SPEED BRAKE EXTENDED.  PERFORMED MANUAL EXTENSION OF GEAR AND FLAP USING PROCEDURES IN FLIGHT MANUAL.  FOUND OUTBOARD FLAPS HYD DRIVE MOTOR LEAKING.  REMOVED AND REPLACED FLAP MOTOR IAW MM 27-51-62.  SERVICED HYD SYSTEM, CYCLED FLIGHT CONTROLS AND GEAR DOORS USING ENGINES NR 1 AND NR 2 A PUMPS.  OPS CHECKED NORMAL.  (M)
